# SDR UPS205319

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652466858
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, REMOVED AND REPLACED RT I/B MIDFLAP T/E WEDGE.  REPLACED AS REQUIRED PER SRM 51-30-2.
